MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN; IMPLANTABLE PORT
Model Number 1806061
Medical Device Problem Codes No Display/Image (1183); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction is unknown, therefore a lot history review will not be performed.The device was not returned for evaluation, however, a radiographic image was provided for review.The investigation is confirmed for the reported failure to display issue as well as material deformation.The definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 1806061 implantable port allegedly experienced failure to display and material deformation.The information was received from one source.The malfunction involved a patient with no patient injury.The male patient is (b)(6) years old and weighs (b)(6).

Brand Name
POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9599199
Report Number3006260740-2020-00176
Device Sequence Number3174834
Product Code LJT
UDI-Device Identifier00801741026959
UDI-Public(01)00801741026959
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1806061
Device Catalogue Number1806061
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1